# SDR P4YA2010071500001

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 49,167 hours
- Engine: Ge CT581401
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Condition: Cracked
- Location: M/R Xmsn
- Part time: 49,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD TRANSMISSION MOUNT FITTING WAS FOUND TO BE CRACKED 2" AT STA 243.  AREA WAS PREVIOUSLY REPAIRED AND DOUBLERS WERE REMOVED FOR INSPECTION. REPAIR IS IN PROGRESS AT THIS TIME.
